# SDR 06FDEA1524

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT SIDE ON SKIN AFT DOOR JAMB FWD CARGO COMPT FOUND AN EXT DOUBLER REPAIR AT STA 959 BETWEEN LONG 38-42.  REMOVED DAMAGE ALONG EDGE OF AFT JAMB IAW SRM 53-50-00 FIG 26 SHT 2 VOL 1.  DRESSED OUT EXT SKIN CUTTED OUT INTERNAL DOUBLER, TREATED CUT OUT AREA IAW SRM 51-21-01 VOL 2.  REPAIRED JAMB IAW SRM 53-50-00 FIG 26.  INSTALLED FILLER, DOUBLERS.  FABRICATED   PARTS IAW DETAIL PARTS TRAVELER I011171/N01171 AND IAW SRM 53-50-00 FIG 26 VOL 1.
